# SDR SIMA980382

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0028
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS-2 CHECK, MAINTENANCE DISCOVERED EMERGENCY LIGHT BATTERY PACK AT LOCATION 29 WL WAS INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK AT LOCATION 29WL.  OPS CHECKED GOOD.  A/C RETURNED TO SERVICE.  (M)
